MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR XIENCE SKYPOINT; CORONARY DRUG-ELUTING STENT
Model Number 1804225-15
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 02/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022 i suffered a heart attack.Dr.(b)(6) attempted to place a stent in the mid lad.The stent would not come off the balloon post full deployment, the stent had to be deployed in the left main where it got stuck.Due to damage caused by the stent being stuck on the balloon and pulled back, i suffered another more serious heart attack on (b)(6) 2022 that lead to an emergency double bypass surgery on (b)(6) 2022.The failure of the stent caused a second heart attack and double bypass.Fda safety report id # (b)(4).

Brand Name
XIENCE SKYPOINT
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR
MDR Report Key15834394
Report NumberMW5113383
Device Sequence Number12043720
Product Code NIQ
UDI-Device Identifier08717648232992
UDI-Public(01)08717648232992
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1804225-15
Device Catalogue Number1804225-15
Device Lot Number1080341
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Life Threatening; Hospitalization; Required Intervention;
Patient Age32 YR
Patient SexFemale
Patient Weight65 KG
Patient EthnicityNon Hispanic
Patient RaceWhite